# SDR 9627062288

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 31, THE NUMBER TWO ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW REDUCED THE NUMBER TWO ENGINE POWER TO IDLE, RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  THE ENGINE WAS SHUTDOWN AFTER LANDING.  MAINTENANCE FOUND A PIECE OF DELAMINATED FIBERGLASS FROM THE UPPER VHF ANTENNA LOGGED ACROSS THE NUMBER TWO ENGINE STATOR VANES.  ENGINE DEBRIS WAS REMOVED, THE PS3 FILTER AND 8TH, 13TH STAGE END CAPS WERE CHECKED FOR DEBRIS.  THE ENGINE WAS RUN AT TAKEOFF POWER AND ALL PARAMETERS WERE NORMAL.
